What's the reason for my 2½ month old daughter to get swelling after 2nd dose of DTP Injection?

Created by
Updated on Sep 03, 2019

health Corner

Answer:
Common side effects of DTP include: Injection site reactions (redness, warmth, swelling, tenderness, itching, pain, hives, and rash), Fever, Drowsiness, Vomitings and persistent crying. Consult the pediatrician for a physical examination for a appropriate point of care. Hope this helps. Take Care

Login or Signup to see Expert's complete response

Also Read

what should if swalling occur after injection for..

Hi Bhavana, Some swelling and discomfort is not u..

what must do to reduce a swelling for 2 months bab..

Hi Bhavana, You can try following things to sooth..

as I m in my 37 week so didnt get tym for the next..

Hi Marya, You may take only one tetanus injection..

hai i am 18 weeks 4days pregnant. i had taken firs..

Hi Geetasravani Dasineni, It is generally after a..

Hi.. my baby is of 5months old.. After taking inje..

Hi Kavya, You can do hot fomentation over the area..

+ Ask an expert
Himani Dhawan
Proparent
Featured content of the day
Parentoon of the day
Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}